Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 14, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Apr 28, 2011, 3:34 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2011, 3:34 PM EDT (19:34 UTC)
- Expired
- Apr 29, 2011, 9:10 AM EDT
- In force
- 18 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
365 WHUS71 KCLE 281934 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 334 PM EDT THU APR 28 2011 LEZ142>144-164-290345- /O.CAN.KCLE.GL.W.0009.000000T0000Z-110429T0000Z/ /O.NEW.KCLE.SC.Y.0014.110428T1934Z-110429T1400Z/ /O.NEW.KCLE.LO.Y.0002.110428T1934Z-110429T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 334 PM EDT THU APR 28 2011 ...LOW WATER ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 AM EDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE ON THE WESTERN BASIN OF LAKE ERIE THROUGH THE OVERNIGHT HOURS. * WAVES: OF 2 TO 5 FEET ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS. * AT 3 PM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS 9 INCHES BELOW CHART DATUM...OR 11 INCHES BE THE CRITICAL MARK FOR SAFE NAVIGATION. WATER LEVELS ARE RISING AND ARE EXPECTED TO RISE ABOVE THE CRITICAL MARK LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS SHOULD CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL BEFORE VENTURING INTO THE WESTERN BASIN THIS EVENING. A SMALL CRAFT ADVISORY MEANS WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ162-163-290000- /O.CAN.KCLE.GL.W.0009.000000T0000Z-110429T0000Z/ /O.NEW.KCLE.LO.Y.0002.110428T1934Z-110429T0000Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 334 PM EDT THU APR 28 2011 ...LOW WATER ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... * THE GALE WARNING ON LAKE ERIE HAS BEEN CANCELLED. THE WEST TO SOUTHWEST WINDS ON THE LAKE HAVE DIMINISHED TO 15 TO 25 KNOTS...AND IS EXPECTED TO REMAIN BELOW GALE FORCE OVERNIGHT. * AT 3 PM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS 9 INCHES BELOW CHART DATUM...OR 11 INCHES BE THE CRITICAL MARK FOR SAFE NAVIGATION. WATER LEVELS ARE RISING AND ARE EXPECTED TO RISE ABOVE THE CRITICAL MARK LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS SHOULD CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL BEFORE VENTURING INTO THE WESTERN BASIN THIS EVENING. && $$ LEZ145>149-169-290345- /O.CAN.KCLE.GL.W.0009.000000T0000Z-110429T0000Z/ /O.NEW.KCLE.SC.Y.0014.110428T1934Z-110429T2000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 334 PM EDT THU APR 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * THE GALE WARNING ON LAKE ERIE HAS BEEN CANCELLED. THE WEST TO SOUTHWEST WINDS ON THE LAKE HAVE DIMINISHED TO 15 TO 25 KNOTS...AND IS EXPECTED TO REMAIN BELOW GALE FORCE OVERNIGHT. * WAVES: WILL OF 6 TO 9 FEET IN THE NEARSHORE WATERS AND AS MUCH AS 12 FEET IN THE OPEN WATERS WILL CONTINUE THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ061-165>168-282045- /O.CAN.KCLE.GL.W.0009.000000T0000Z-110429T0000Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 334 PM EDT THU APR 28 2011 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. * THE GALE WARNING ON LAKE ERIE HAS BEEN CANCELLED. THE WEST TO SOUTHWEST WINDS ON THE LAKE HAVE DIMINISHED TO 15 TO 25 KNOTS...AND IS EXPECTED TO REMAIN BELOW GALE FORCE OVERNIGHT. $$
3 follow-up statements
639 WHUS71 KCLE 290018 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 818 PM EDT THU APR 28 2011 LEZ142>144-164-290830- /O.EXP.KCLE.LO.Y.0002.000000T0000Z-110429T0000Z/ /O.CON.KCLE.SC.Y.0014.000000T0000Z-110429T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 818 PM EDT THU APR 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY... ...LOW WATER ADVISORY HAS EXPIRED... THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY. * WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE ON THE WESTERN BASIN OF LAKE ERIE THROUGH THE OVERNIGHT HOURS. * WAVES: WAVES OF 3 TO 5 FEET ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS INTO FRIDAY. * AT 8 PM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS 56 INCHES ABOVE CHART DATUM...OR 54 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER ON LAKE ERIE IS SLOSHING BACK TO THE WEST AFTER WINDS DIMINISHED CAUSING THE HIGHER THAN NORMAL LEVELS TO OCCUR ON THE WESTERN BASIN. THE WATER LEVEL WILL CONTINUE TO APPROACH FLOOD LEVELS BUT SHOULD BEGIN TO LEVEL OFF THIS EVENING AND REMAIN BELOW FLOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162-163-290130- /O.EXP.KCLE.LO.Y.0002.000000T0000Z-110429T0000Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 818 PM EDT THU APR 28 2011 ...LOW WATER ADVISORY HAS EXPIRED... THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. * AT 8 PM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS 56 INCHES ABOVE CHART DATUM...OR 54 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER ON LAKE ERIE IS SLOSHING BACK TO THE WEST AFTER WINDS DIMINISHED CAUSING THE HIGHER THAN NORMAL LEVELS TO OCCUR ON THE WESTERN BASIN. THE WATER LEVEL WILL CONTINUE TO APPROACH FLOOD LEVELS BUT SHOULD BEGIN TO LEVEL OFF THIS EVENING AND REMAIN BELOW FLOOD. $$ LEZ145>149-169-290830- /O.CON.KCLE.SC.Y.0014.000000T0000Z-110429T2000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 818 PM EDT THU APR 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY. * THE WEST TO SOUTHWEST WINDS ON THE LAKE HAVE DIMINISHED TO 15 TO 25 KNOTS AND REMAIN THERE OVERNIGHT. * WAVES: WAVES WILL BE 7 TO 10 FEET SUBSIDING TO 4 TO 6 FEET OVERNIGHT AND CONTINUING ON FRIDAY IN THE NEARSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LOMBARDY
335 WHUS71 KCLE 290804 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 404 AM EDT FRI APR 29 2011 LEZ145>149-169-291615- /O.CON.KCLE.SC.Y.0014.000000T0000Z-110429T2000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 404 AM EDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WEST WINDS 15 TO 25 KNOTS WILL GRADUALLY DIMINISH TO 10 TO 20 KNOTS TODAY. * WAVES: WAVES AROUND 4 TO 6 FEET WILL CONTINUE TODAY IN THE NEARSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ142>144-164-291400- /O.CON.KCLE.SC.Y.0014.000000T0000Z-110429T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 404 AM EDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WEST WINDS OF 15 TO 20 KNOTS WILL DECREASE TO 10 TO 15 KNOTS TODAY. * WAVES: WAVES OF 3 TO 5 FEET EARLY THIS MORNING SHOULD FALL BELOW SMALL CRAFT ADVISORY CRITERIA THIS MORNING...SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
125 WHUS71 KCLE 291310 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 910 AM EDT FRI APR 29 2011 LEZ145>149-169-292000- /O.CAN.KCLE.SC.Y.0014.000000T0000Z-110429T2000Z/ /O.NEW.KCLE.SC.Y.0015.110429T1400Z-110429T2000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 910 AM EDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WEST WINDS 15 TO 25 KNOTS WILL GRADUALLY DIMINISH TO 10 TO 20 KNOTS LATER THIS AFTERNOON. * WAVES: WAVES AROUND 4 TO 6 FEET WILL SUBSIDE TO 3 TO 5 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ142>144-164-291415- /O.CAN.KCLE.SC.Y.0014.000000T0000Z-110429T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 910 AM EDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WEST WINDS ON THE WESTERN BASIN OF LAKE ERIE HAVE DIMINISHED TO 15 TO 20 KNOTS AND WILL DIMINISH TO 10 TO 15 KNOTS BY LATE AFTERNOON. HOWEVER...CONDITIONS WILL REMAIN CHOPPY ON THE LAKE THROUGH THE AFTERNOON WITH WAVES OF 2 TO 4 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 28, 1:48 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Apr 28, 1:48 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
148 PM EDT THU APR 28 2011
.SYNOPSIS...
STRONG LOW PRESSURE OVER THE REGION THIS MORNING WILL CONTINUE
PUSHING NORTHEAST TO QUEBEC THIS AFTERNOON...BUT CONTINUE TO IMPACT
THE AREA THROUGH TONIGHT. HIGH PRESSURE WILL BUILD EAST OVER THE
AREA THROUGH FRIDAY AND THEN MOVE EAST OF THE AREA SATURDAY. A COLD
FRONT WILL MOVE INTO THE AREA ON SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ALLOWED WIND WARNING TO EXPIRE. GUSTS ACROSS MUCH OF THE AREA ARE
BELOW EVEN ADVISORY CRITERIA. HAVE A WIND ADV FOR FAR NE THROUGH
THIS AFTERNOON FOR GUSTINESS WITH BEST GRADIENT. OTHERWISE WINDS
WILL NOT DIMINISH TOO MUCH UNTIL TONIGHT. WE WILL HAVE DECENT
MIXING THIS AFTERNOON AND MAY STILL GUST TO AROUND 40 MPH. PRECIP
HAS DRIED UP AND HAVE REMOVED MORNING POPS...BUT AFTERNOON
INSTABILITY SHOWERS A POSSIBILITY ACROSS THE WEST BY MID/LATE
AFTERNOON. HAVE ADDED ISOLATED THUNDER CHANCES TO THE SOUTHWEST
COUNTIES...WITH UPPER COLD POCKET AND SHORTWAVE. SOME RECOVERY IN
TEMPS TODAY...BUT NOT MUCH. SOME BREAKS/PARTIAL CLEARING
EARLY...BUT MODELS SHOWING CLOUDS QUICKLY FILLING BACK IN
ESPECIALLY AFTER 4 PM OR SO OUT WEST AND THEN BUILDING EASTWARD
WITH SHORTWAVE TROUGH SWINGING AROUND PRIMARY LOW PRESSURE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
UPPER TROUGH SWINGS ACROSS THE AREA TONIGHT PROVIDING AN OPPORTUNITY
FOR ONE LAST ROUND OF SHOWERS ACROSS THE AREA. CONTINUED WITH HIGH
CHANCE POPS ACROSS THE AREA...BUT DECREASED POPS ACROSS WESTERN
AREAS DURING THE SECOND HALF OF TONIGHT AND THEN CONTINUED TREND
FROM WEST TO EAST THROUGH FRIDAY MORNING. ALLOWED FOR POSSIBILITY OF
SOME LINGERING SHOWERS ACROSS NW PA INTO FRIDAY AFTERNOON GIVEN SOME
LAKE INFLUENCE. HOWEVER...THE REMAINDER OF THE FORECAST AREA WILL
BEGIN TO DRY OUT WITH HIGH PRESSURE BUILDING EASTWARD. ALLOWED FOR
SOUTHWEST PORTIONS OF THE FORECAST AREA TO WARM UP TO AROUND 60 TO
LOWER 60S...BUT HELD AREAS FROM CLE EAST INTO NW PA IN THE UPPER 40S
TO MID 50S AT BEST FOR GREATER CLEVELAND.
HIGH PRESSURE OVER THE AREA FRIDAY NIGHT ALLOWING FOR DRY AND COOL
CONDITIONS ACROSS THE FORECAST AREA. GIVEN THE RADIATING POTENTIAL
FRIDAY NIGHT COMBINED WITH SO MUCH LINGERING LOW LEVEL MOISTURE FROM
RAINFALL OVER THE PAST WEEK WILL NEED TO WATCH FOR SOME FOG
POTENTIAL. HIGH PRESSURE OVER THE AREA SATURDAY MORNING WILL
GRADUALLY SLIDE TO THE EAST THROUGH THE DAY ALLOWING FOR A SOUTHERLY
FLOW TO BEGIN DEVELOPING. HOWEVER...CONCERNED THAT GRADIENT WILL BE
WEAK ENOUGH TO PROVIDE A LAKE BREEZE SATURDAY KEEPING LAKESHORE
AREAS MUCH COOLER. BETTER SOUTHERLY FLOW DEVELOPING SATURDAY NIGHT
WHICH WILL KEEP TEMPS MUCH WARMER THAN FRIDAY NIGHT. GIVEN LATEST
MODELS WILL SLOWLY INCREASE POPS ACROSS WESTERN AREAS EARLY SATURDAY
NIGHT THEN BUILD CHANCE POPS EASTWARD BY SUNDAY MORNING. INCREASED
POPS TO HIGHER CHANCE ON SUNDAY WITH FRONT IN VICINITY OF THE
FORECAST AREA.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
STILL TIMING DIFFERENCE BETWEEN GFS AND ECMWF ON HOW FAST THE NEXT
COLD FRONT MOVES THROUGH WITH GFS FASTER. ECMWF BRINGING FRONT IN A
LITTLE FASTER THAN ITS PREVIOUS RUN BUT THEN DOESN'T PUSH IT THROUGH
QUICKLY. CONTINUED WITH THE CHANCE OF SHOWERS MONDAY ACROSS THE
ENTIRE AREA THEN CHANCE MAINLY EAST MONDAY NIGHT. HIGH PRESSURE
IS EXPECTED TO BUILD OVER THE REGION TUESDAY AND WEDNESDAY AND WILL
TRY FOR DRY WEATHER. HIGH GENERALLY AROUND 55 TO 60 MONDAY AND
TUESDAY...60 TO 65 ON WEDNESDAY.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
SW WINDS CONTINUE TO SLOWLY DIMINISH. EXPECT THE GUSTINESS TO END
THIS EVENING. CIGS CURRENTLY VFR ALL AREAS. EXPECT SOME LIGHT
SHOWERS OR SPRINKLES TO DEVELOP TOWARD EVENING AS DEEPER WRAP
AROUND MOISTURE ASSOCIATED WITH SURFACE LOW BEGINS TO ARRIVE. CIGS
WILL LIKELY DIP TO MVFR THIS EVENING AND REMAIN THAT MOST OF THE
NIGHT. THE THREAT FOR PRECIP SHOULD BE MAINLY OVER BY 06Z. DRIER
AIR WILL ARRIVE ON FRIDAY MORNING WHICH WILL CAUSE THE CIGS TO
LIFT THEN DISSIPATE.
.OUTLOOK...NON-VFR FRIDAY...AND REDEVELOPING AGAIN ON SUNDAY AND
CONTINUING INTO MONDAY.
&&
.MARINE...
CONTINUE GALE WARNING THROUGH THE DAY. WINDS SHOULD RAPIDLY INCREASE
TO GALE FORCE EARLY THIS MORNING ON THE WEST AND LATER THIS MORNING
IN THE EAST AS THE LOW LIFTS UP TO THE NE. WINDS GRADUALLY DIMINISH
LATE TODAY INTO FRIDAY BUT LIKELY STAYING HIGH ENOUGH THAT SMALL
CRAFT ADVISORY WILL BE NEEDED TONIGHT INTO AT LEAST FRIDAY MORNING.
HIGH PRESSURE SLIDING ACROSS THE LAKE FRIDAY NIGHT WINDS WILL BACK
TO SOUTHWEST ON ON SATURDAY. THE NEXT COLD FRONT IS DUE LATE SUNDAY
OR EARLY MONDAY. UNLIKE RECENT SYSTEMS...IT DOES NOT APPEAR AS
THOUGH THERE SHOULD BE BIG WIND WITH THE FRONT EARLY NEXT WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR OHZ012-014-089.
PA...WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR LEZ061-142>149-
162>169.
LOW WATER ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LEZ142>144-
162>164.
&&
SYNOPSIS...ABE
NEAR TERM...ABE/OUDEMAN
SHORT TERM...ABE
LONG TERM...RANDEL
AVIATION...KUBINA
MARINE...RANDELHazardous weather outlook, Apr 28, 11:40 AM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 1140 AM EDT THU APR 28 2011 OHZ012-014-089-PAZ001>003-291545- LAKE-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 1140 AM EDT THU APR 28 2011 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>011-013-017>023-027>033-036>038-047-291545- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 1140 AM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-291545- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1140 AM EDT THU APR 28 2011 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...LOW WATER ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-291545- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1140 AM EDT THU APR 28 2011 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 28, 10:18 AM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1018 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 AM NON-TSTM WND GST ERIE 42.13N 80.09W
04/28/2011 M55 MPH ERIE PA ASOS
A 48 KNOT WIND GUST WAS MEASURED AT ERIE INTERNATIONAL
AIRPORT.
0654 AM NON-TSTM WND GST MEADVILLE 41.65N 80.15W
04/28/2011 M49 MPH CRAWFORD PA ASOS
A 43 KNOT WIND GUST WAS MEASURED AT THE MEADVILLE
AIRPORT.
&&
KUBINAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 9:26 PM EDT | Gale Warning | CLE | 18 hr | |
| Apr 27, 9:32 PM EDT | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 19 more | 6 hr |
| Apr 28, 3:55 AM EDT | High Wind Warning | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 6 hr |
| Apr 28, 9:55 AM EDT | Wind Advisory | CLE | Ashtabula, Lake | 6 hr |
| Apr 28, 3:34 PM EDT | Low Water Advisory | CLE | 4 hr |
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.